


default search action
"Simple Algorithms for Routing on Butterfly Networks with Bounded Queues."
Bruce M. Maggs, Ramesh K. Sitaraman (1999)
- Bruce M. Maggs, Ramesh K. Sitaraman
:
Simple Algorithms for Routing on Butterfly Networks with Bounded Queues. SIAM J. Comput. 28(3): 984-1003 (1999)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.